<  Back to the Polytechnique Montréal portal

Items where Author is "Liu, Z. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: B | M
Number of items: 26.

B

Boukas, E.-K., & Liu, Z. K. (2004). Delay-Dependent Stabilization of Singularly Perturbed Jump Linear Systems. International Journal of Control, 77(3), 310-319. External link

Boukas, E.-K., & Liu, Z. K. (2003). Delay-dependent stability analysis of singular linear continuous-time system. IEE Proceedings-Control Theory and Applications, 150(4), 325-330. External link

Boukas, E.-K., Liu, Z. K., & Al-Sunni, F. (2003). Guaranteed cost control of a Markov jump linear uncertain system using a time-multiplied cost function. Journal of Optimization Theory and Applications, 116(1), 183-204. External link

Boukas, E.-K., & Liu, Z. K. (2003). Robust Stability and H-Infinity Control of Discrete-Time Jump Linear Systems With Time-Delay: an Lmi Approach. Journal of dynamic systems, measurement, and control, 125(2), 271-277. External link

Boukas, E.-K., Liu, Z. K., & Shi, P. (2002). Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay. IEE Proceedings-Control Theory and Applications, 149(5), 379-386. External link

Boukas, E.-K., & Liu, Z. K. (2002, December). Guaranteed cost control for discrete-time Markovian jump linear system with mode-dependent time-delays [Paper]. 41st IEEE Conference on Decision and Control, New Orleans, Louisiana. External link

Boukas, E.-K., & Liu, Z. K. (2002). Robust H∞ filtering for polytopic uncertain time-delay systems with Markov jumps. Computers and Electrical Engineering, 28(3), 171-193. External link

Boukas, E.-K., & Liu, Z. K. (2002). Suboptimal regulators for discrete-time jump linear systems with time-multiplied performance index. Journal of Optimization Theory and Applications, 115(1), 49-65. External link

Boukas, E.-K., Liu, Z. K., & Liu, G. X. (2001). Delay-Dependent Robust Stability and H-Infinity Control of Jump Linear Systems With Time-Delay. International Journal of Control, 74(4), 329-340. External link

Boukas, E.-K., & Liu, Z. K. (2001). Jump Linear Quadratic Regulator With Controlled Jump Rates. IEEE Transactions on Automatic Control, 46(2), 301-305. External link

Boukas, E.-K., & Liu, Z. K. (2001). Manufacturing Systems With Random Breakdowns and Deteriorating Items. Automatica, 37(3), 401-408. External link

Boukas, E.-K., & Liu, Z. K. (2001, June). Output feedback robust stabilization of jump linear system with mode-dependent time-delays [Paper]. 2001 American Control Conference, Arlington, VA, USA. External link

Boukas, E.-K., & Liu, Z. K. (2001). Output-feedback guaranteed cost control for uncertain time-delay systems with Markov jumps. IMA Journal of Mathematical Control and Information, 18(4), 451-467. External link

Boukas, E.-K., & Liu, Z. K. (2001). Production and Maintenance Control for Manufacturing Systems. IEEE Transactions on Automatic Control, 46(9), 1455-1460. External link

Boukas, E.-K., & Liu, Z. K. (2001). Robust H-Infinity Control of Discrete-Time Markovian Jump Linear Systems With Mode-Dependent Time-Delays. IEEE Transactions on Automatic Control, 46(12), 1918-1924. External link

Boukas, E.-K., & Liu, Z. K. (2001, June). Robust stability and stabilizability of jump linear uncertain system with mode-dependent time-delays [Paper]. 2001 American Control Conference, Arlington, VA, USA. External link

Boukas, E.-K., & Liu, Z. K. (2001). Robust Stability and Stabilizability of Markov Jump Linear Uncertain Systems With Mode-Dependent Time Delays. Journal of Optimization Theory and Applications, 109(3), 587-600. External link

Boukas, E.-K., & Liu, Z. K. (2001). Suboptimal Design of Regulators for Jump Linear System With Time-Multiplied Quadratic Cost. IEEE Transactions on Automatic Control, 46(1), 131-136. External link

Boukas, E.-K., & Liu, Z. K. (2001, June). Suboptimal regulators for discrete time jump linear system with time-multiplied performance index [Paper]. 2001 American Control Conference, Arlington, VA, USA. External link

Boukas, E.-K., & Liu, Z. K. (2000, June). Output-feedback guaranteed cost control for uncertain time-delay systems with Markov jumps [Paper]. 2000 American Control Conference (ACC 2000), Chicago, IL, USA. External link

Boukas, E.-K., & Liu, Z. K. (2000, June). Robust H/sub infinity / filtering for polytopic uncertain time-delay systems with Markov jumps [Paper]. 2000 American Control Conference (ACC 2000), Chicago, IL, USA. External link

Boukas, E.-K., & Liu, Z. K. (2000, December). Robust stability and H/sub infinity / control of discrete-time jump linear systems with time-delay: an LMI approach [Paper]. 39th IEEE Conference on Decision and Control, Sydney, NSW, Australia. External link

Boukas, E.-K., Liu, Z. K., & Al-Sunni, F. M. (1999, December). Guaranteed cost control of Markov jump uncertain system with time-multiplied cost function [Paper]. 38th IEEE Conference on Decision and Control (CDC), Phoenix, AZ, USA. External link

Boukas, E.-K., & Liu, Z. K. (1999, December). Production and maintenance control for manufacturing system [Paper]. 38th IEEE Conference on Decision and Control (CDC), Phoenix, AZ, USA. External link

M

Mehdi, D., Boukas, E.-K., & Liu, Z. K. (2002). Dynamical systems with multiple time-varying delays: Stability and stabilizability. Journal of Optimization Theory and Applications, 113(3), 537-565. External link

Mehdi, D., Boukas, E.-K., & Liu, Z. K. (2002, July). Stability and stabilizability of a class of dynamical uncertain systems with multiple time-varying delays [Paper]. 15th World Congress of the International Federation of Automatic Control, Barcelona, Spain. External link

List generated on: Sat Jun 22 17:37:46 2024 EDT